# SDR SWIA200413163

- Difficulty date: March 6, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,786 hours, 23,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SEAT TRACKS HAVE CORROSION FS 399 TO 599 + 96 RBL 9.  DISCOVERED DURING C-CHECK INSPECTION.  SEAT RAIL FS 409+126 TO FS 559+04 REPLACED.  SEAT RAIL FS 559+04 TO FS 559+85 REPLACED.
